# SDR ASOA05002

- Difficulty date: January 1, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT IB FS 484 INTERCOSTAL AT BL 27 TO 36 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE LT IB FS 484 INTERCOSTAL AT BL 27 TO 36 IAW EO. (K)
